# SDR ASAA2023072444210

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 52,531 hours, 15,772 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

WINDOW OVERHEAT AMBER CUATION LIGHT-LEFT-ILLUMINATED. GROUNDED - YES. (RESOLVED ON W/O: 1963085 TASKCARD: N/R-00001 ) ACCOMPLISHED LH SIDE WHCU BITE REF FIM 30-41 TASK 801. FOUND "WINDOW SENSOR" FAULT. MOVED LH SIDE WINDOW PRIMARY SENSOR WIRE TO SPARE SENSOR TERMINAL REF FIM 30-41 TASK 811. OPS TEST GOOD. THIS CLEARS MEL 30-11E. PLACARDS REMOVED, SEAMC RON NOTIFIED.
